# SDR CA960311007

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Stbros SD360
- Engine: Pwa PT6A65R
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Failed
- Location: Pt Disc Nr 2 Eng
- Part time: 12,076 hours
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D, E

## Discrepancy

(CAN) ON TAKEOFF ROLL AT 2000 LBS TORQUE, A LARGE POPPING SOUND CAME FROM THE #2 ENGINE, FOLLOWED BY VIBRATION. TAKEOFF ABORTED AND ENGINE SHUT DOWN ON TAXI IN. INSPECTION FOUND DAMAGE TO #1 AND #2 POWER TURBINE DISCS AND IMPACT DAMAGE TO THE EXHAUST PENUM PLENUM ASSEMBLY. ENGINE CHANGED AND AIRCRAFT RETURNED TO SERVICE.
